Active Threads | Active Posts | Unanswered Today | Since Yesterday | This Week
General Message Board for Ankylosing Spondylitis and Related Diseases
01/21/19 03:36 PM
Welcome, but sorry!!! At least you are a very active person, that will really help!!!

Here is some info. HLA-B27 gene test, never changes!!! It is a test for a gene, you either have it or not. 15% of Spondys do not have that gene, because there are other genes that they are finding out about. There is a lot of research on the various genes, but only the test for this. Having the gene does help you get diagnosed.

I skimmed the ending part, are you getting treatment? Enbrel or Humira? They both were like a miracle for me, until they stopped working. You probably won't have that issue since you are young and diagnosed fairly early in the disease. My disease came and went for years too. I tried various diets and thought each was a cure, until the darn disease came back. I beg of you to start treatment. Early aggressive treatment is the recommended plan instead of gradual step up. They found so much damage happened in the first year that you want to hit it with a baseball bat.

You might want to change your exercise program BUT exercise is soo important, it probably helped you so far. Pretty weight lifting is a no-no except for low weight. You want to not over do it. I had to switch to swimming instead of hiking because my ankles are too damaged but now I love swimming.

Good luck, and welcome
4 84 Read More
General Message Board for Ankylosing Spondylitis and Related Diseases
01/21/19 03:09 PM
Originally Posted by AS8
I"ve had about 14 bouts of iritis, but luckily no damage. No attack since 2002 and no biologics.



2002-2019 meds=2000mg sulfasalazine, 400mg celebrex, 5mg prednisone, no iritis,

Your stomach must be made of steel !!
12 285 Read More
General Message Board for Ankylosing Spondylitis and Related Diseases
01/21/19 04:11 AM
Best to ask a pharmacist if the tablet can be cut in half without creating an imbalance of the active ingedients and filler used to create the tablet. I take mobic with no side effect so it may be thst you're having a reaction to someting in the tablet. Given the cardiovascular related side effects, have you mentioned your headache to your doctor?
1 54 Read More
Powered by UBB.threads™ PHP Forum Software 7.6.2